# SDR 95ZZZX3663

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2482A
- Make and model: Piper PA-38-112
- Aircraft serial: 3878A0706
- Engine: Lyc O235L2C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Jet Nozzle
- Part number: 105199
- Condition: Clogged
- Location: Carburetor
- Part time: 2,141 hours
- Component: Facet, MA3A
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS FORCED TO MAKE AN EMERGENCY LANDING DUE TO LOSS OF POWER.  UPON INSPECTION OF ENGINE, NOTED THE CARBURETOR WAS FOUND TO HAVE THE JET NOZZLE CLOGGED.  SUBMITTER SUGGESTED THE LOSS OF POWER WAS DUE TO THE INSUFFICIENT FLOW OF FUEL.
